Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 143 - 167
DOI http://dx.doi.org/10.1051/cocv:2002058
Published online 15 August 2002
  1. S.A. Avdonin, M.I. Belishev and S.A. Ivanov, The controllability in the filled domain for the higher dimensional wave equation with the singular boundary control. Zapiski Nauch. Semin. POMI 210 (1994) 7-21. English translation: J. Math. Sci. 83 (1997).
  2. C. Bardos, T. Masrour and F. Tatout, Observation and control of Elastic waves. IMA Vol. in Math. Appl. Singularities and Oscillations 191 (1996) 1-16.
  3. M.I. Belishev, Canonical model of a dynamical system with boundary control in the inverse problem of heat conductivity. St-Petersburg Math. J. 7 (1996) 869-890. [MathSciNet]
  4. M.I. Belishev, Boundary control in reconstruction of manifolds and metrics (the BC-method). Inv. Prob. 13 (1997) R1-R45. [CrossRef]
  5. M.I. Belishev, On relations between spectral and dynamical inverse data. J. Inv. Ill-Posed Problems 9 (2001) 547-565.
  6. M.I. Belishev, Dynamical systems with boundary control: Models and characterization of inverse data. Inv. Prob. 17 (2001) 659-682. [CrossRef]
  7. M.I. Belishev and A.K. Glasman, Boundary control of the Maxwell dynamical system: Lack of controllability by topological reasons. ESAIM: COCV 5 (2000) 207-217. [CrossRef] [EDP Sciences]
  8. M.S. Birman and M.Z. Solomjak, Spectral Theory of Self-Adjoint Operators in Hilbert Space. D. Reidel Publishing Comp. (1987).
  9. M. Eller, V. Isakov, G. Nakamura and D. Tataru, Uniqueness and stability in the Cauchy problem for maxwell's and elasticity systems, in Nonlinear PDE, College de France Seminar J.-L. Lions. Series in Appl. Math. 7 (2002).
  10. V. Isakov, Inverse Problems for Partial Differential Equations. Springer-Verlag, New-York (1998).
  11. F. John, On linear partial differential equations with analytic coefficients. Unique continuation of data. Comm. Pure Appl. Math. 2 (1948) 209-253. [CrossRef] [MathSciNet]
  12. M.G. Krein, On the problem of extension of the Hermitian positive continuous functions. Dokl. Akad. Nauk SSSR 26 (1940) 17-21.
  13. I. Lasiecka, J.-L. Lions and R. Triggiani, Non homogeneous boundary value problems for second order hyperbolic operators. J. Math. Pures Appl. 65 (1986) 149-192. [MathSciNet]
  14. I. Lasiecka, Uniform decay rates for full von Karman system of dynamic thermoelasticity with free boundary conditions and partial boundary dissipation. Comm. on PDE's 24 (1999) 1801-1849. [CrossRef]
  15. I. Lasiecka and R. Triggiani, A cosine operator approach to modeling L2 boundary input hyperbolic equations. Appl. Math. Optim. 7 (1981) 35-93. [CrossRef] [MathSciNet]
  16. I. Lasiecka and R. Triggiani, A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations. Proc. AMS 104 (1988) 745-755.
  17. R. Leis, Initial boundary value problems in Mathematical Physics. John Wiley - Sons LTD and B.G. Teubner, Stuttgart (1986).
  18. D.L. Russell, Boundary value control theory of the higher dimensional wave equation. SIAM J. Control 9 (1971) 29-42. [CrossRef] [MathSciNet]
  19. M. Sova, Cosine Operator Functions. Rozprawy matematyczne XLIX (1966).
  20. D. Tataru, Unique continuation for solutions of PDE's: Between Hormander's and Holmgren theorem. Comm. PDE 20 (1995) 855-894. [CrossRef]
  21. N. Weck, Aussenraumaufgaben in der Theorie station ärer Schwingungen inhomogener elastischer Körper. Math. Z. 111 (1969) 387-398. [CrossRef] [MathSciNet]